# SDR 96ZZZX3546

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9UT
- Make and model: Skrsky S76B
- Aircraft serial: 760379
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 7620902019045
- Condition: Failed
- Location: Lt Mlg Door
- Part time: 2,041 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR DOOR LINK ATTACH FITTING FAILED DURING GEAR EXTENSION ON LANDING.  COMPONENT HAS A HISTORY OF FAILURE AND MANUFACTURER HAS AN IMPROVED DASH 048 REPLACEMENT.  THE PART HAS BEEN REDESIGNED TO BE STRUCTURALLY LARGER.  THE ARICRAFT HAS BEEN FITTED WITH THE DASH 048 FITTINGS AND RETURNED TO SERVICE.  SUBMITTER SUGGESTS OPERATORS OF THIS AIRCRAFT WITH DASH 045 FITTINGS INSTALLED CONTACT MANUFACTURER FOR AVAILABILITY OF REPLACEMENT PARTS, AT THEIR CONVENIENCE.
